# SDR QXEA200701708

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 15,602 hours, 15,496 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Unknown
- Location: De Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2321: DEICE PRESSURE CAUTION LIGHT ILLUMINATED.  RAN CHECKLIST. LIGHT EXTINGUISHED THEN CAME ON AGAIN.  NOTED THAT THE SECOND INDICATOR LIGHT ON THE RIGHT WING WAS SLOW TO ILLUMINATE AND WOULD FLICKER WHEN ILLUMINATED.  ALL OTHER INDICATIONS WERE NORMAL.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYSTEM IAW Q400 AMM 30-11-00-720-801.  RAN ALL CYCLES IN MANUAL, ISO, NORM WITH BOTH ENGINES AND NR 1 AND NR 2 INDEPENDENTLY.  DEICE PRESS CAUTION DID NOT RETURN.  ALL BOOT INDICATIONS AND INFLATION CYCLES CHECK NORMAL.  ALL OPS CHECK GOOD AT THIS TIME.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
